# SDR SWIA971939

- Difficulty date: August 19, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 33,661 hours, 41,374 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL DID NOT RESET.  DIVERTED TO SFO.  FLAP 0 DEG LANDING.  CHECKED THE RESISTANCE BETWEEN PIN G AND D AND E AS PER FAULT ISOLATION MANUAL 27-50-00 ON BOTH OUTBOARD FLAP ACTUATORS.  FOUND THE RESISTANCE WITHIN LIMITS.  PERFORMED FUNCTIONAL CHECK SEVERAL TIMES.  COULD NOT DUPLICATE THE PROBLEM.
